Please use this identifier to cite or link to this item:
Title: Upper bounds on matching families in BBZ{pq}^{n}
Authors: Chee, Yeow Meng
Ling, San
Wang, Huaxiong
Zhang, Liang Feng
Keywords: DRNTU::Science::Mathematics
Issue Date: 2013
Source: Chee, Y. M., Ling, S., Wang, H., & Zhang, L. F. (2013). Upper bounds on matching families in BBZ{pq}^{n}. IEEE transactions on information theory, 59(8), 5131-5139.
Series/Report no.: IEEE transactions on information theory
Abstract: Matching families are one of the major ingredients in the construction of locally decodable codes (LDCs) and the best known constructions of LDCs with a constant number of queries are based on matching families. The determination of the largest size of any matching family in Zmn, where Zm is the ring of integers modulo m, is an interesting problem. In this paper, we show an upper bound of O ((pq)0.625n+0.125) for the size of any matching family in Zpqn, where p and q are two distinct primes. Our bound is valid when n is a constant, p → ∞, and p/q → 1. Our result improves an upper bound of Dvir and coworkers.
ISSN: 0018-9448
DOI: 10.1109/TIT.2013.2257918
Fulltext Permission: none
Fulltext Availability: No Fulltext
Appears in Collections:SPMS Journal Articles

Page view(s) 50

checked on Sep 30, 2020

Google ScholarTM




Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.